Schedule for Saturday, December 15, 2018

Start TimeTitleDuration
12:00 AMDeadly Ignorance_Part 100:58:00
12:59 AMDeadly Ignorance_Part 200:58:00
1:58 AMNaturally, Cats [ADULT]00:00:59
2:00 AMXiaozhens Story_Part 100:58:00
2:59 AMBlissfest333 Steampunk vs Cosplay 2018 Promo00:00:33
3:00 AMLinkTV Block (3am-6am)03:00:00
6:00 AMFSTV 5 hours (6am-11am)05:00:00
11:00 AMGirl Solorized00:01:37
11:01 AMGreen Lung and Other Occupational Concerns00:58:10
12:01 PMGirl Solorized00:01:37
12:03 PMFront Range Community College Day 3 Group 100:04:11
12:08 PMInterviewing Clothing Designer Shaina Swallow00:15:26
12:25 PMBook Trust 201800:03:19
12:29 PMComic Con 2018: Rick00:00:16
12:30 PMMiss Pickles-Bow and arrow00:03:58
12:34 PMInterviewing Clothing Designer Gino Velardi00:14:02
12:50 PMFront Range Community College November 30, 2018 Group 200:03:01
12:54 PMDenver Art Society Promo00:02:12
12:57 PMRocky Mountain Human Services Summerfest 201800:02:27
1:00 PMLinkTV 3Hour Block (weekend afternoon)03:00:00
4:00 PMInterviewing Clothing Designer Shaina Swallow00:08:31
4:10 PMNo One is Listening, No One Hears; No One Cares00:18:57
4:31 PMSpring Institute Promo00:06:18
4:38 PMThis Globe Be Hot, Yo!00:11:09
4:52 PMWe Are Open Media 201700:05:19
4:58 PMPromos - You Can Be On TV!00:00:16
5:00 PMFSTV 6 hours (5pm-11pm)06:00:00
11:00 PMNaturally, Cats [ADULT]00:00:59
11:01 PMThe Chundria Show - Ep. 10400:28:30
11:30 PMGirl Solorized00:01:37
11:32 PM101 The J.A.G.U.A.R. Morning Show w/ Jay Gillespie00:25:17
11:58 PMHeart and Hand Accessibility PSA Version 200:01:41